# SDR UALA2010100703725

- Difficulty date: October 5, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 59,901 hours, 8,684 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 139
- Condition: Defective
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ISOLATION VALVE STATUS MESSAGE. ISOLATION VALVE FOUND DEFECTIVE. REPLACED RT ISOLATION VALVE, ALL OPS NORMAL
